Title: High G(k-1,k)-defective varieties
Authors: Cools, Filip # ×
Issue Date: 2007
Publisher: M. Dekker
Series Title: Communications in Algebra vol:35 issue:8 pages:2600-2610
Abstract: We give a rough characterization for n-dimensional varieties with G(k-1,k)-defect equal to a > 0 if k >= n. Then we apply this in the case that a >= n - 2 to become a fine classification.
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science